MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) USB CELLULAR ADAPTER; ACCESSORY

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) USB CELLULAR ADAPTER; ACCESSORY
Model Number EX1151
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Further information was requested but not received.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2019-18569.It was reported that during a scheduled data transmission, the merlin transmitter usb port and usb cellular adapter were suspected to have been melted due to head caused by longtime use.The devices were replaced.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
The field complaint of the transmitter's usb port and the usb maybe being melted was not verified.Analysis was normal.No anomalies were found.

Brand Name
USB CELLULAR ADAPTER
Common Device Name
ACCESSORY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9527813
Report Number2017865-2019-18570
Device Sequence Number11422632
Product Code NVZ
UDI-Device Identifier05414734507011
UDI-Public05414734507011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX1151
Device Catalogue NumberEX1151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer01/08/2020
01/28/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date01/12/2020
01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR